See Alike in...

Alike App

Browser

grenouille

801d

my medication is making it so that I’m not sad but I also can’t feel anything. I’m apathetic to everything but that’s also a bad thing too. is anyone else experiencing this?

Top reply
    • kodigoldie

      800d

      I experienced this with Zoloft which is why I stopped taking it, I'm a musician and I quite literally can't do my job without feelings. I've been trying to find something else I can take but idk

    • kodigoldie

      800d

      I experienced this with Zoloft which is why I stopped taking it, I'm a musician and I quite literally can't do my job without feelings. I've been trying to find something else I can take but idk

    • Sean_rubers

      801d

      Bruh that's all i feel with or without medicine. Hopefully it gets better for you. From my experience, it's a bit better, but it just feels wrong.

    • OrangeJuice4114

      801d

      Yeah I tend to have a hard time expressing emotions also when I take my medication. It's kinda strange feeling

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion